| Model Number |
TRM-330 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of "capsular contracture baker grade unknown" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: "capsular contracture baker grade unknown".
Event or Problem Description
Healthcare professional reported "capsular contracture baker grade unknown" and "textured" against right device.The device remains implanted.
Additional Manufacturer Narrative
Device evaluation: the device related to the reported event of anxiety-product/procedure and capsular contracture was received on october 05, 2022, with lot number 2906261.Based on the device analysis grid, the assessments of the complaint are: anxiety-product/procedure: unable to observe, since it is a medical event.And is not related to the device.Capsular contracture: unable to observe, since it is a medical event.And is not related to the device.Additional observations: crease fold observed, on the device.White encapsulation on the device.Wear abrasion observed, on the device.No further actions are required, as the device was implanted.
Event or Problem Description
The device has been explanted.